# SDR FDEA201207252666

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,137 hours, 28,904 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021132MOD1
- Part serial: M00088
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LANDING GEAR LEVER COULD NOT BE MOVED BEYOND THE "OFF" POSITION.  COMPLIED WITH QRH.  R & R THE LANDING GEAR ACCESSORY UNIT PER MM  32-09-121-4.PERFORMED OPS TEST REF MM 32-09-122-5.  OPS CHECKED GOOD AT THIS TIME.  OK FOR SERVICE.
